Dilations of Semigroups of Contractions Through Vessels

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

Let A1, … , Ad be a d-tuple of commuting dissipative operators on a separable Hilbert space H. Using the theory of operator vessels and their associated systems, we give a construction of a dilation of the multi-parameter semigroup of contractions on H given by ei∑j=1dtjAj.

Original languageEnglish
Pages (from-to)45-80
Number of pages36
JournalIntegral Equations and Operator Theory
Volume87
Issue number1
DOIs
StatePublished - 1 Jan 2017

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'Dilations of Semigroups of Contractions Through Vessels'. Together they form a unique fingerprint.

Cite this